PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 83 | 1 | 125-136
Tytuł artykułu

A general differentiation theorem for superadditive processes

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let L be a Banach lattice of real-valued measurable functions on a σ-finite measure space and T={$T_t$: t < 0} be a strongly continuous semigroup of positive linear operators on the Banach lattice L. Under some suitable norm conditions on L we prove a general differentiation theorem for superadditive processes in L with respect to the semigroup T.
Rocznik
Tom
83
Numer
1
Strony
125-136
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-11-10
poprawiono
1999-10-18
Twórcy
autor
  • Department of Mathematics, Faculty of Science, Okayama University, Okayama, 700-8530 Japan
Bibliografia
  • [1] M. A. Akcoglu and M. Falkowitz, A general local ergodic theorem in $L_1$, Pacific J. Math. 119 (1985), 257-264.
  • [2] M. A. Akcoglu and U. Krengel, A differentiation theorem for additive processes, Math. Z. 163 (1978), 199-210.
  • [3] M. A. Akcoglu and U. Krengel, A differentiation theorem in $L_p$, ibid. 169 (1979), 31-40.
  • [4] R. Emilion, Additive and superadditive local theorems, Ann. Inst. H. Poincaré Probab. Statist. 22 (1986), 19-36.
  • [5] D. Feyel, Convergence locale des processus sur-abéliens et sur-additifs, C. R. Acad. Sci. Paris Sér. I Math. 295 (1982), 301-303.
  • [6] T. Kataoka, R. Sato and H. Suzuki, Differentiation of superadditive processes in $L_p$, Acta Math. Hungar. 49 (1987), 157-162.
  • [7] U. Krengel, A local ergodic theorem, Invent. Math. 6 (1969), 329-333.
  • [8] U. Krengel, Ergodic Theorems, de Gruyter, Berlin, 1985.
  • [9] D. S. Ornstein, The sums of iterates of a positive operator, in: Advances in Probability and Related Topics, Vol. 2, Dekker, New York, 1970, 85-115.
  • [10] R. Sato, On local ergodic theorems for positive semigroups, Studia Math. 63 (1978), 45-55.
  • [11] H. Suzuki, On the two decompositions of a measure space by an operator semigroup, Math. J. Okayama Univ. 25 (1983), 87-90.
  • [12] N. Wiener, The ergodic theorem, Duke Math. J. 5 (1939), 1-18.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv83i1p125bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.